IVF-Infertility.com home

Beware: Propecia

Discussion forum for those particularly interested in insemination using partners sperm, or donor insemination.

Beware: Propecia

Postby pattieh » Tue Nov 17, 2009 12:42 am

So I went for an IUI this morning and I was called by the receptionist to go straight to Andrology. The andrologist there told me that my husband's sample was not good - sperm with ZERO motility. I was devastated and bawled when I got home (I had to go to work shortly thereafter). His semen analyses in the past all indicated that he had high numbers with high motility. The only thing I could think of that he changed this year was he started to take Propecia since this summer. I am so mad that I didn't look into Propecia further - one of our friends had recommended it. Of course, hair loss sites are all saying that it has no effect on sperm or fertility, but I have come across articles where men's sperm ended up having zero motility. My biggest fear is that it's irreversible - doctor has told him to stop taking the pills and go for a semen analysis two weeks from now. He said to come by tomorrow to try again for an IUI, although today was the main day for it. I am so upset.

So for anyone out there trying to conceive, if your husband is taking Propecia, he should stop taking it ASAP. God knows how long it takes to get out of one's system - I read somewhere that it takes 3 days - hope that's true and his sperm goes back to normal. AND I heard that it could have ill effects on a baby!!!!
pattieh
Member
 
Posts: 54
Joined: Wed Feb 25, 2009 11:13 pm

Beware Propecia

Postby D.grora » Wed Dec 02, 2009 10:26 pm

I think that domain which is expired can have incoming links as the domain is expired and not the incoming links. So this is not so unique ..
D.grora
Newbie
 
Posts: 7
Joined: Thu Oct 01, 2009 11:11 am
Location: United States


Return to Insemination

Who is online

Users browsing this forum: No registered users and 1 guest